MathSciNet Relay Station
MathSciNet bibliographic data
MR2414943 (2009e:52040) 52C22 (51M20 82D25)
O'Keeffe, Michael Three-periodic nets and tilings: regular and related infinite polyhedra. Acta Crystallogr. Sect. A 64 (2008), no. 3, 425–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement